| Model Number |
SC-1010C |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this spinal cord stimulation (scs) device was replaced due to charging difficulties.The patient underwent an implantable pulse generator (ipg) revision procedure wherein their ipg was explanted and replaced.The ipg was disposed by the hospital and will not be returned for analysis.The patient is doing well post operatively.
Additional Manufacturer Narrative
B3: approximated based on the date the manufacturer became aware of the event.